Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

swizzchard

Veteran Member
  • Total Reviews

    0
  • Content Count

    71
  • Joined

  • Last visited

Community Reputation

0 Neutral

About swizzchard

  • Rank
    Junior Member

Recent Profile Visitors

753 profile views
  1. I'm sort of thinking out loud here but I hope this provides a little something to think about for people who frequent this board... As you can tell by my signature below, I joined this community a very long time ago, 5 years to be exact (I'm 20, almost 21 now) when I had absolutely severe cystic acne and due to financial constraints and lack of insurance did not see a doctor to receive accutane until it was much too late. Luckily, my acne is more or less gone and no longer a factor in my life.
  2. Like most people, I would like a tan this summer. Not only is my skin not easily tanned but I also have pretty nasty scarring from acne. My skin isn't necessarily rough, but there are scars all over my face as well as a little discoloration. I used the Nuetrogena Instant Bronze sunless tanner on my body and it worked really really well, and I wanted to use their Instant Bronze for the face lotion. I bought it and am very close to using it, but I am worried. Will my scars soak up more lotion an
  3. This seems to be very true actually, atleast in my case. I had very very very terrible cystic acne, (I could barely make facial expressions without totally hurting my face, I bleed on my pillow at night, could barely dry my face with a towel). ANYWHO I went on accutane and my face is now totally clear. While I still had acne I came to this board religiously, almost 2-3 times a day. There was definitely not a positive vibe among people with acne (obviously) and if anything the board validated my
  4. I remember getting a zit in fifth grade...and I would get some cysts throughout 6th and 7th....then in 8th it got pretty bad. All through high school its been bad...ESPECIALLY 10th grade when I went on Accutane.....right now I'm going into 11th and my face is clear (I'm finishing on Accutane now) but my face is very red and I have tons of scars. I wont ever know what its like to have clear skin. NotMyFault....I should have been checked for hormonal imbalance. I've never seen anyone with as ba
  5. Has anyone tried any of the Burt Bees products (http://www.burtbees.com? They seem pretty cool....they are all natural. I'm pretty interested in the Tomatoe soap bar.
  6. I'm having the same problem...I'll be done with accutane in a couple of months, and gradually my face is less red, but its still pretty red, and mixed with the scars it sort of takes away from the pleasure of not having any acne on my face. But yeah...I can sympathize. My face was REALLY red and it still is pretty red.
  7. My derm told me after accutane I should go on Retin A Micro....he said it would help the acne as well as the scars. Is there any truth to this? He also said this Accutane helps scars too...which many of you believe the exact opposite.
  8. Really? It seemed interesting...but I guess its just a marketing ploy to make people think its new and special.
  9. I just feel hopeless. Acne and and now my scars just bring so much unhappiness in my life. My acne is now almost gone thanks to accutane...but now my face is filled with rolling scars and redness. it looks worse than acne. I just look absolutely terrible. I just turned 16 and I feel like shit. I'm supposed to be having fun, dating, being with friends. But I feel like no one cares about me, not even my friends because they would rather hang out with better looking people. I feel like I have to wo
  10. I personally did not like it. However it might be different for you because I am a guy and I had very oily skin. Basically the whole "blue fades redness" is bull. It makes your face look really blue and I didnt see any improvements in the oil on my face. i would not recommend, but i guess its worth a try I dont remember it being very expensice
  11. chicklet...yeah that multi vitamin stuff sounds pretty good....but I dont like that it might irritate the skin...I dont want to mess it up. Does Vita K clog pores, burn the face, etc? I would like to put that stuff on at night but I'm afriad I'll wake up with a bad breakout because I hear that its oily.
  12. Are you sure its the VitaK stuff? Maybe its just your face gradually healing. I know mine is getting less and less red, but i would like to find something that would speed up the process.
  13. Many people have asked this question but no one has answered....is it safe to take with prescription medications specifically accutane? Because I know there are a lot of people like me who are on accutane and their acne is mostly gone but there are TONS of redmarks.
  14. I talked to my doctor and asked the same question and he really didnt help much at all. He even went as far as to say the accutane helps with redness and scarring....which from what everyone says here I dont think it does. If anyone has any suggestions it would be great, since I cant really rely on my dermotoligist.
×